# SDR REXA201000259

- Difficulty date: November 15, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N8515F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7515
- Aircraft time: 21,987 hours, 18,925 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 5399003
- Part serial: 0948
- Condition: Failed
- Location: Lt Engine
- Part time: 4,986 hours, 4,302 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(L) COWL ANTI-ICE CAUTION IN ICE IN CLIMB RAN QRH, LEFT ICE STILL SHOWING MESSAGE.  REMOVED AND REPLACED LT COWL ANTI-ICE VALVE IAW AMM 30-22-01.  OP CHECKS GOOD, OK FOR SERVICE.
